Stability of the zero solution of nonlinear differential equations under the influence of white noise
Stabilita nulového řešení nelineárních diferenciálních rovnic pod vlivem bílého šumu
Abstrakt
The paper deals with a system of nonlinear differential equations under the influence of white noise. This system can be used as a mathematical model of various real problems in finance, mathematical biology, climatology, signal theory and others. Necessary and sufficient conditions for the asymptotic mean square stability of the zero solution of this system are derived in the paper. The paper introduces a new approach to studying such problems - construction of a suitable deterministic system with the use of Lyapunov function. Článek zkoumá stabilitu nulového řešení nelineárních diferenciálních rovnic pod vlivem bílého šumu.
Klíčová slova
stochastické systémy, bílý šum, mean square stability, Lyapunovova funkce, stochastic systems, white noise, mean square stability, Lyapunov functionTrvalý odkaz
http://hdl.handle.net/11012/137371Typ dokumentu
Recenzovaný dokumentVerze dokumentu
Finální verze PDFZdrojový dokument
Advances in Difference Equations. 2015, vol. 2015, issue 143, p. 0-0.http://www.advancesindifferenceequations.com/content/2015/1/143
Kolekce
- Ústav matematiky [58]